Article citationsMore >>

A. Abderrezzak, Généralisation de la transformation d'Euler d'une série formelle. Adv. Math. 103, 180-195 , 1994.

has been cited by the following article:

Article

Generating Functions of Modified Pell Numbers and Bivariate Complex Fibonacci Polynomials

1LMAM Laboratory and Department of Mathematics, Mohamed Seddik Ben Yahia University, Jijel, Algeria


Turkish Journal of Analysis and Number Theory. 2019, Vol. 7 No. 4, 113-116
DOI: 10.12691/tjant-7-4-3
Copyright © 2019 Science and Education Publishing

Cite this paper:
Souhila Boughaba, Ali Boussayoud, Khadidja Boubellouta. Generating Functions of Modified Pell Numbers and Bivariate Complex Fibonacci Polynomials. Turkish Journal of Analysis and Number Theory. 2019; 7(4):113-116. doi: 10.12691/tjant-7-4-3.

Correspondence to: Ali  Boussayoud, LMAM Laboratory and Department of Mathematics, Mohamed Seddik Ben Yahia University, Jijel, Algeria. Email: aboussayoud@yahoo.fr

Abstract

In this paper, we introduce a operator in order to derive a new generating functions of modified k- Pell numbers, Gaussian modified Pell numbers. By making use of the operator defined in this paper, we give some new generating functions for Bivariate Complex Fibonacci and Lucas Polynomials, modified Pell Polynomials and Gaussian modified Pell Polynomials.

Keywords